Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 63, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at May 31, 2007, 12:52 AM CDT for Brown County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 31, 2007, 12:52 AM CDT (05:52 UTC)
- Expired
- May 31, 2007, 3:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS San Angelo, TX
- Area
- Whole counties
County Brown County, TX
The radar
The Dyess AFB radar (KDYX), 88 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -272 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSJT 310553
FFWSJT
TXC049-310845-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1252 AM CDT THU MAY 31 2007
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BROWN COUNTY IN WEST CENTRAL TEXAS
* UNTIL 345 AM CDT
* AT 1250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM NEAR BROWNWOOD...MOVING SOUTH AT
5 MPH.
* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR...
EARLY BY 105 AM CDT...
BROWNWOOD BY 110 AM CDT...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA...INCLUDING BROWNWOOD IN A SHORT PERIOD OF TIME. STREETS
IN BROWNWOOD WILL LIKELY BECOME FLOODED.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3149 9920 3150 9898 3161 9879 3171 9876
3172 9869 3200 9887 3199 9919
$$2 follow-up statements
000
WGUS74 KSJT 310657
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
151 AM CDT THU MAY 31 2007
TXC049-310845-
BROWN TX-
151 AM CDT THU MAY 31 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR BROWN
COUNTY...
AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS
LOCATED 5 MILES SOUTH OF BROWNWOOD...MOVING SOUTH AT 10 MPH.
THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR...
INDIAN CREEK BY 300 AM CDT...
RADAR HAS ESTIMATED 2 TO 4 INCHES OF RAINFALL FROM LAKE BROWNWOOD TO
OWENS TO JUST WEST OF BROWNWOOD. THE PUBLIC REPORTED 2 INCHES OF
RAINFALL...2 MILES WEST OF DOWNTOWN BROWNWOOD.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE AS THE
STORM MOVES THROUGH SOUTHERN BROWN COUNTY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3149 9920 3150 9898 3161 9879 3171 9876
3172 9869 3200 9887 3199 9919
$$
04000
WGUS74 KSJT 310732
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
226 AM CDT THU MAY 31 2007
TXC049-310845-
BROWN TX-
226 AM CDT THU MAY 31 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR BROWN
COUNTY...
AT 226 AM CDT...RADAR ESTIMATED THAT 2 TO 4 INCHES OF RAINFALL HAD
FALLEN FROM LAKE BROWNWOOD TO OWENS TO JUST WEST OF BROWNWOOD...TO 5
MILES SOUTH OF BROWNWOOD.
THE THUNDERSTORMS THAT PRODUCED THE RAIN...HAD WEAKENED CONSIDERABLY
...AND WERE EXITING THE SOUTHEAST BROWN COUNTY LINE FROM SOUTHEAST
OF ZEPHYR TO INDIAN CREEK.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3149 9920 3150 9898 3161 9879 3171 9876
3172 9869 3200 9887 3199 9919
$$
04What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 11:42 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 30, 11:42 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1142 PM CDT WED MAY 30 2007 .AVIATION... A FEW THUNDERSTORMS HAVE REDEVELOPED NEAR A WEAK FRONTAL BOUNDARY OVER THE HEARTLAND. THESE SHOULD DISSIPATE IN THE HOURS AFTER MIDNIGHT. WITH A MOISTENING BOUNDARY LAYER...EXPECT LOW CLOUDS OVER THE BIG COUNTRY TO EXPAND FARTHER TO THE SOUTH AND WEST OVERNIGHT. MOST OF WEST CENTRAL TEXAS SHOULD HAVE LOW CLOUDS WITH MVFR CEILINGS BY DAYBREAK THURSDAY. THE CLOUD COVERAGE WILL DECREASE FROM SOUTH TO NORTH DURING THE DAY THURSDAY...WITH CEILINGS AND BASES CLIMBING INTO THE VFR CATEGORY. AN ISOLATED THUNDERSTORM IS POSSIBLE THURSDAY AFTERNOON AND EVENING. THE BEST CHANCE FOR ANY STORM DEVELOPMENT WILL BE ACROSS THE BIG COUNTRY. && .PREV DISCUSSION... /ISSUED 640 PM CDT WED MAY 30 2007/ AVIATION... WITH A VERY UNSTABLE AIRMASS AND THE PRESENCE OF A WEAK COLD FRONT... DRYLINE...AND AN OUTFLOW BOUNDARY...A FEW THUNDERSTORMS MAY DEVELOP THIS EVENING. CAP STRENGTH HAS HELD SO FAR...BUT IF STORMS CAN DEVELOP...COULD QUICKLY INTENSIFY AND BECOME SEVERE. CARRYING SCATTERED CB IN THE CLOUD GROUPS FOR THE TAF SITES THROUGH LATE EVENING. QUICK AMENDMENTS WILL BE NEEDED IF THUNDERSTORM DEVELOPMENT OVER A TAF SITE BECOMES IMMINENT. WINDS WILL BECOME MOSTLY NORTHEAST TO EAST TONIGHT...THEN SHOULD VEER TO THE SOUTHEAST ON THURSDAY. A PERIOD OF MOSTLY CLEAR SKIES IS EXPECTED FROM ROUGHLY 03Z-09Z. WITH A MOISTENING BOUNDARY LAYER...EXPECT LOW CLOUDS TO DEVELOP INITIALLY OVER THE BIG COUNTRY AND EXPAND TO THE SOUTH AND WEST OVERNIGHT. MOST OF WEST CENTRAL TEXAS SHOULD HAVE LOW CLOUDS WITH MVFR CEILINGS BY DAYBREAK THURSDAY. THE CLOUD COVERAGE WILL DECREASE FROM SOUTH TO NORTH DURING THE DAY THURSDAY...WITH CEILINGS AND BASES CLIMBING INTO THE VFR CATEGORY. AN ISOLATED THUNDERSTORM IS POSSIBLE THURSDAY AFTERNOON AND EVENING. THE BEST CHANCE FOR ANY STORM DEVELOPMENT WILL BE ACROSS THE BIG COUNTRY. PREV DISCUSSION... /ISSUED 315 PM CDT WED MAY 30 2007/ SHORT TERM... AN ALL OR NOTHING TYPE OF EVENT FOR WEST CENTRAL TEXAS UPCOMING... AND PLAYING THE WAITING GAME RIGHT NOW. SURFACE BASED CAPES HAVE CLIMBED ABOVE 3500 ALREADY...WITH THE 18Z RUC SHOWING EVEN BETTER INSTABILITY LATER THIS AFTERNOON. CAP HAS HELD SO FAR...BUT CU HAS STARTED TO DEVELOP. MAY BE A FEW MORE HOURS...BUT THINK AT LEAST SCATTERED STORMS WILL DEVELOP THIS AFTERNOON AND EVENING...AND GIVEN THE INSTABILITY...MAY QUICKLY REACH SEVERE LEVELS. NEXT QUESTION IS WHERE? FRONTAL BOUNDARY DRAPED BETWEEN SWEETWATER AND ABILENE...WITH SOMEWHAT ILL DEFINED DRYLINE EXTENDING SOUTH ACROSS THE CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU. ALSO WATCHED THE VERY BACK EDGE OF AN OUTFLOW BOUNDARY CREEP INTO THE EASTERN COUNTIES EARLIER THIS AFTERNOON. COULD SEE THE STORMS DEVELOP ANYWHERE ALONG ANY OF THESE BOUNDARIES...BUT AREAS ACROSS THE COLD FRONT ACROSS THE BIG COUNTRY PROBABLY THE MOST LIKELY. THEN WE WILL SEE IF A MORE WIDESPREAD COMPLEX CAN END UP FORMING. WILL CONTINUE THE SMALL POPS FOR THURSDAY AND THURSDAY NIGHT...AS FRONTAL BOUNDARY BEGINS TO WASH OUT. CAP SHOULD BE A LITTLE WEAKER AND SHOULD HAVE PLENTY OF INSTABILITY...BUT GETTING SOME SORT OF SURFACE CONVERGENCE TO BREAK THROUGH THE REMAINING CAP MAY STILL BE TOUGH. WILL NEED TO SEE WHATS LEFT OF THE FRONTAL BOUNDARY AND WHERE ANY OUTFLOW BOUNDARIES WILL END UP. LONG TERM... NORTHWEST FLOW BECOMES ESTABLISHED ACROSS THE SOUTHERN PLAINS...WITH A SERIES OF SHORTWAVES DROPPING THROUGH. HARD TO RULE OUT CONVECTIVE DEVELOPMENT IN NORTHWEST FLOW...WITH EITHER STUFF DEVELOPING WELL TO THE NORTHWEST ROLLING IN SATURDAY... SUNDAY...OR EVEN MONDAY NIGHT...OR AT LEAST SHOVING BOUNDARIES DOWN OUR DIRECTION. WILL CONTINUE TO MENTION SLIGHT CHANCE TO CHANCE POPS...WITH BETTER ODDS ACROSS THE BIG COUNTRY. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 68 88 68 86 / 30 20 20 20 SAN ANGELO 68 91 68 89 / 30 20 20 10 JUNCTION 71 89 68 87 / 30 10 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 30, 3:19 PM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 319 PM CDT WED MAY 30 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-312030- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 319 PM CDT WED MAY 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL CONTINUE TO MOVE SLOWLY SOUTH INTO THE BIG COUNTRY. ALSO...SEVERAL THUNDERSTORM OUTFLOW BOUNDARIES CONTINUE TO PROPAGATE ACROSS WEST CENTRAL TEXAS THIS AFTERNOON. THE COMBINATION OF THE OUTFLOW BOUNDARIES AND THE COOL FRONT WILL BE THE FOCUS FOR SCATTERED THUNDERSTORMS MAINLY THIS AFTERNOON AND EVENING ACROSS THE BIG COUNTRY...HEARTLAND...NORTHWEST CONCHO VALLEY AND THE NORTHWEST HILL COUNTRY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REMAINDER OF WEST CENTRAL TEXAS. IF THUNDERSTORMS DEVELOP...THE THUNDERSTORMS WILL QUICKLY BECOME SEVERE. THE MAIN THREATS WILL BE VERY LARGE HAIL AND DAMAGING WINDS...HOWEVER ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS AFTERNOON AND EARLY EVENING...WHERE THUNDERSTORMS DEVELOP ALONG ANY BOUNDARIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY UPPER LEVEL NORTHWEST FLOW AND A STATIONARY FRONT WILL BE OVER WEST CENTRAL TEXAS THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE. A FEW STORMS MAY BE SEVERE THURSDAY AND FRIDAY...MAINLY NORTH OF A MERTZON TO SAN ANGELO TO COLEMAN LINE. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED STARTING BETWEEN 4 PM AND 7 PM THIS AFTERNOON AND EVENING AND CONTINUING THROUGH THE EVENING. ACTIVATION IS MORE LIKELY NORTHEAST OF A LINE FROM STERLING CITY TO SAN ANGELO TO JUNCTION LINE.
In the hours before
Special weather statement, May 30, 7:00 PM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 700 PM CDT WED MAY 30 2007 TXZ114-310045- SHACKELFORD TX- 700 PM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT FOR SHACKELFORD COUNTY... AT 657 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTHEAST OF FORT GRIFFIN...OR ABOUT 13 MILES NORTHEAST OF ALBANY...MOVING EAST AT 15 MPH. ANOTHER STORM WAS DEVELOPING JUST NORTHWEST OF ALBANY. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF... NORTHEASTERN SHACKELFORD COUNTY. PEA SIZE HAIL AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 30, 7:23 PM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 723 PM CDT WED MAY 30 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-310230- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 723 PM CDT WED MAY 30 2007 ...SCATTERED SEVERE STORMS ARE POSSIBLE THROUGH LATE EVENING... A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT FOR MUCH OF WEST CENTRAL TEXAS UNTIL MIDNIGHT. AT 715 PM...RADAR INDICATED SCATTERED THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG AN OUTFLOW BOUNDARY ACROSS THE BIG COUNTRY. CONDITIONS ARE FAVORABLE FOR SCATTERED SEVERE STORMS ACROSS THE BIG COUNTRY...HEARTLAND AND INTO THE CONCHO VALLEY THROUGH EARLY TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE FARTHER TO THE SOUTH. STAY TUNED TO NOAA ALL HAZARDS RADIO OR YOUR LOCAL TELEVISION AND RADIO STATIONS FOR THE LATEST STATEMENTS AND WARNINGS ON THESE STORMS.
Local storm report, May 30, 8:36 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
836 PM CDT WED MAY 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL LAWN 32.13N 99.74W
05/30/2007 E1.00 INCH TAYLOR TX TRAINED SPOTTER
&&
08Local storm report, May 30, 9:01 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
901 PM CDT WED MAY 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 4 E DUDLEY 32.26N 99.54W
05/30/2007 E1.00 INCH CALLAHAN TX PUBLIC
&&
08Special weather statement, May 30, 11:37 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1137 PM CDT WED MAY 30 2007 TXZ139-140-310530- COLEMAN TX-BROWN TX- 1137 PM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT FOR COLEMAN AND BROWN COUNTIES... AT 1134 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTH OF MAY...OR ABOUT 13 MILES NORTH OF EARLY...MOVING SOUTH AT 15 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED ABOUT 1 MILE SOUTH OF COLEMAN...MOVING SOUTH AT 15 MPH. * THE STRONG THUNDERSTORMS WILL BE NEAR... LAKE BROWNWOOD NEAR BYRDS STORE AND BLANKET BY 1150 PM CDT OWENS BY 1155 PM CDT LAKE BROWNWOOD AND LAKE BROWNWOOD NEAR THRIFTY BY 1220 AM CDT EARLY AND THRIFTY BY 1225 AM CDT BROWNWOOD AND BANGS BY 1230 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR EASTERN PORTIONS OF WEST CENTRAL TEXAS.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:07 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 23 min |
| May 30, 7:27 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Taylor | 63 min |
| May 30, 7:31 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 14 min |
| May 30, 7:44 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 46 min |
| May 30, 7:50 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels, Taylor | 40 min |
| May 30, 8:19 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 41 min |
| May 30, 8:30 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 30 min |
| May 30, 8:56 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 49 min |
| May 30, 11:59 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 46 min |
| May 31, 12:44 AM CDT | Severe Thunderstorm Warning | SJT | Brown | 46 min |
| May 31, 1:25 AM CDT | Severe Thunderstorm Warning | SJT | Brown | 50 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.